# SDR AALA20161111007

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 72,013 hours, 8,831 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: D01521
- Condition: Inoperative
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 52-11-20.  OPS CHECKED GOOD.
